# SDR UF6A980806

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecc
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5758 - AFTER LANDING, NR 1 ENGINE FEATHERED ON ITS OWN.  MAINTENANCE INSPECTED ENTIRE SYSTEM AND RAN ENGINES.  COULD NOT DUPLICATE.  SYSTEM OPS CHECKED GOOD.  (M)
